| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
04/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical devices: unknown femoral stem catalog#: ni lot#: ni tinbn vg int ps anat fm l 60mm catalog#: 183124tnbn lot#: 6090250 tnbn pol cocr fin tib tray 63 catalog#: 141251 tnbn lot#: 2017070093 unknown bone cement catalog#: ni lot#: ni foreign source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the patient underwent a left knee revision approximately a year-and-a-half post-implantation due to pain and limited range of motion.All components were removed and no further complications were reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.Reported event was unable to be confirmed due to limited information received from the customer.Joint assist notes provided state that there were no intraop complications during the primary surgery.The patient underwent revision due to rigidity, pain functional limitation, conservative therapy not efficient.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.